IIUM Repository

Items where Division is "Kulliyyah of Science > Department of Computational and Theoretical Sciences" and Year is 2015

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type | No Grouping
Jump to: A | B | D | G | H | I | J | M | N | S | U
Number of items: 63.

A

Akin, Hasan and Mukhamedov, Farrukh (2015) Orthogonality preserving infinite dimensional quadratic stochastic operators. AIP Conference Proceedings, 1676. 020008-1. ISSN 0094-243X E-ISSN 1551-7616

Aklana, Nor Amirah Busul and Umarov, Bakhram (2015) The cubic-quintic nonlinear schrödinger equation soliton scattering on the linear potentials. In: International Conference on Applied Analysis and Mathematical Modeling , 8-12 June, 2015, Istanbul, Turkey. (Unpublished)

B

Bahaludin, Hafizah and Abdullah, Mimi Hafizah and Mat Salleh, Supian (2015) Minimal spanning tree for 100 companies in Bursa Malaysia. AIP Conference Proceedings, 1643. pp. 609-615. ISSN 0094-243X E-ISSN 1551-7616

D

Dogan, Mutlay and Akin, Hasan and Mukhamedov, Farrukh (2015) Phase transition of p-adic Ising λ-model. AIP Conference Proceedings, 1676. 020030-1. ISSN 0094-243X (P), 1551-7616 (O)

Duvenhage, Rocco and Mukhamedov, Farrukh (2015) A few remarks on relative ergodic properties of C*-dynamical system. In: International Conference on Mathematics, Engineering and Industrial Applications, ICoMEIA 2014, 28-30 May 2014, Penang.

G

Ganikhodjaev, Nasir (2015) Ising model with competing "Uncle-Nephew" interaction. In: 114th Statistical Mechanics Conference Rutgers University, 13th-15th Dec. 2015, Rutgers University, New Brunswick, New Jersey, USA. (Unpublished)

Ganikhodjaev, Nasir (2015) Lattice models on the Cayley tree with competing interactions up to the third-nearest-neighbors with spins belonging to the different branches of the tree. In: Workshop on Modern Methods of Mathematical Physics 2015 in conjunction with Shavkat Alimov's 70th Birthday (WM3P 2015) , 4th March 2015, The Institute for Mathematical Research, Universiti Putra Malaysia . (Unpublished)

Ganikhodjaev, Nasir (2015) Quadratic stochastic operators with infinite state spaces. In: International Conference on Algebra, Analysis and Quantum Probability 2015, 10-12 Sep. 2015, Tashkent, Uzbekistan.

Ganikhodjaev, Nasir and Asimoni, Raihan (2015) Periodic cellular automata of Period-3. In: International Postgraduate Conference on Physics, and Mathematical Sciences 2015 (IPCPMS 2015), 10-11 February 2015, Langkawi. (Unpublished)

Ganikhodjaev, Nasir and Ganikhodjaev, Rasul and Jamilov, Uygun (2015) Quadratic stochastic operators and zero-sum game dynamics. Ergodic Theory and Dynamical Systems, 35 (5). pp. 1443-1473. ISSN 0143-3857

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) Geometric quadratic stochastic operator on countable infinite set. AIP Conference Proceedings , 1643. pp. 706-712. ISSN 0094-243X E-ISSN 1551-7616

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) Lebesgue quadratic stochastic operators on segment [0,1]. In: 7th International conference on Research and Education in Mathematics (ICREM7), 25-27 August 2015, Renaissance Kuala Lumpur Hotel, Kuala Lumpur.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) Limit behavior of some quadratic stochastic operators on segment [0,1]. In: The 4th International Conference on Computer Science & Computational Mathematics (ICCSCM 2015), 7-8 May 2015, Langkawi.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) On Gaussian nonlinear transformations. AIP Conference Proceedings, 1682. 040009-1. ISSN 0094-243X (P), 1551-7616 (O)

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) On volterra quadratic stochastic operators with continual state space. AIP Conference Proceedings , 1660 (050025). pp. 1-7. ISSN 0094-243X E-ISSN 1551-7616

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2015) Quadratic stochastic operators on segment [0,1] and their limit behavior. Indian Journal of Science and Technology, 8 (30). pp. 1-12. ISSN 0974-6846 E-ISSN 0974-5645

Ganikhodjaev, Nasir and Jamilov, Uygun (2015) Contracting quadratic operators of bisexual population. Applied Mathematics & Information Sciences, 9 (5). pp. 2645-2650. ISSN 1935-0090

Ganikhodjaev, Nasir and Mohamad Asimoni, Nor Raihan (2015) Periodic Cellular Automata of Period-3. Journal of Applied Science and Agriculture, 10 (5). pp. 89-96. ISSN 1816-9112

Ganikhodjaev, Nasir and Mohd Rodzhan, Mohd Hirzie (2015) Ising model on the cayley tree with competing interactions up to the third nearest-neighbors with spins belonging to different branches of the tree. Journal of the Korean Physical Society, 66 (8). pp. 1200-1206. ISSN 1976-8524 (O), 0374-4884 (P)

H

Harun, Hanani Farhah and Abdullah, Mimi Hafizah (2015) Implied adjusted volatility functions: Empirical evidence from Australian index option market. AIP Conference Proceedings , 1643. pp. 622-627. ISSN 0094-243X E-ISSN 1551-7616

I

Islam, Mohd Aminul (2015) Is there a link between development financial institutions (DFIs) and the economic development? the Malaysian case. International Research Journal of Emerging Trends in Multidisciplinary, 1 (10). pp. 226-237. ISSN 2395-4434

Islam, Mohd Aminul (2015) An empirical assessment of the impact of Development Financial Institutions (DFIs) on Malaysian economy. International Journal of Financial Economics, 4 (4). pp. 176-184. ISSN 2310-3256 E-ISSN 2310-2942

J

Jamil, Mohd Hakim and Pah, Chin Hee (2015) Exact solution for an Ising model on the Cayley tree of order 5. In: Simposium Kebangsaan Sains Matematik Ke-23 (SKSM23), 24th-26th November 2015, Skudai, Johor.

M

Misran, Nurul Afiqah and Nik Idris, Nik Ruzni (2015) An empirical assessment of meta-analysis estimates from multi-level studies. In: National Postgraduate Conference on Science and Technology (NPCST 2015), 9-10 Oct 2015, Melia Hotel, Kuala Lumpur.

Mohd Noar, Nor Zaihan and Ahmad, Norsita Lin (2015) The effectiveness of al-Rahn (Islamic pawn broking scheme) on socio-economic needs. Revelation and Science, 5 (2). pp. 14-23. ISSN 2229-9947

Mohd Noar, Nor Zaihan and Islam, Mohd Aminul (2015) A study on the efficacy of Islamic pawn broking services in fulfilling socio –economic needs: a case of two cities-Kuantan and Kuala Terengganu in Malaysia. PEOPLE: International Journal of Social Sciences, 1 (1). pp. 890-903. ISSN 2454-5899

Mohd Noar, Nor Zaihan and Islam, Mohd Aminul (2015) A study on the efficacy of Islamic pawn broking services in fulfilling socio–economic needs : a case of two cities Kuantan and Kuala Terengganu in Malaysia. In: 12th International Conference on Advances in Social Sciences ICASS, Kuala Lumpur, 28 - 29 December 2015, Kuala Lumpur.

Mukhamedov, Farrukh (2015) Ergodic properties of nonhomogeneous Markov chains defined on ordered Banach spaces with a base. Acta Mathematica Hungarica, 147 (2). pp. 294-323. ISSN 1588-2632 (O), 0236-5294 (P) E-ISSN 1588-2632

Mukhamedov, Farrukh (2015) On a multi-parametric generalization of the uniform zero-two law in L1-spaces. Bulletin of the Korean Mathematical Society, 52 (6). pp. 1819-1826. ISSN 2234-3016 (O), 1015-8634 (P)

Mukhamedov, Farrukh (2015) On pure quasi-quantum quadratic operators of of M2(C) II. Open Systems & Information Dynamics, 22 (4). pp. 1-22. ISSN 1230-1612

Mukhamedov, Farrukh (2015) On the existence of phase transition for the 1D p-Adic countable state potts models. Mathematical Notes, 98 (2). pp. 283-288. ISSN 0001-4346

Mukhamedov, Farrukh (2015) Renormalization method in p-adic λ-model on the Cayley tree. International Journal of Theoretical Physics, 54 (10). pp. 3577-3595. ISSN 0020-7748

Mukhamedov, Farrukh (2015) Uniform and weak ergodicities of noncommutative Markov chains. In: International Conference Algebra, Analysis and Quantum Probability, 10th-12th Sep. 2015, Tashkent, Uzbekistan. (Unpublished)

Mukhamedov, Farrukh and Akin, Hassan (2015) p-adic difference equations and its applications. In: Workshop on Applications of Topology in Mathematics and Computer Science, 7-8 September, 2015, Ankara, Turkey.

Mukhamedov, Farrukh and Akın, Hasan (2015) On non-Archimedean recurrence equations and their applications. Journal of Mathematical Analysis and Applications, 423. pp. 1203-1218. ISSN 0022-247X

Mukhamedov, Farrukh and Barhoumi, Abdessatar and Soussi, Abdessatar (2015) Phase transitions for quantum Markov chains associated with Ising type models on a Cayley tree. In: International Conference "Algebra, Analysis and Quantum Probability", 10th-12th Sep. 2015, Tashkent, Uzbekistan. (Unpublished)

Mukhamedov, Farrukh and Dogan, Mutlay (2015) On P-Adic lambda-model on the cayley tree II: Phase transitions. Reports on Mathematical Physics, 75 (1). pp. 25-46. ISSN 00344877

Mukhamedov, Farrukh and Embong, Ahmad Fadillah (2015) On b-bistochastic quadratic stochastic operators. Journal of Inequalities and Applications, 2015 (1). ISSN 1029-242X

Mukhamedov, Farrukh and Ganiev, Inomjon (2015) Weighted ergodic theorem for contractions of Orlicz-Kantorovich lattice L_M(N,m). Bulletin of the Malaysian Mathematical Sciences Society, 38 (1). pp. 387-397. ISSN 0126-6705

Mukhamedov, Farrukh and Ganikhodjaev, Nasir (2015) Quantum Quadratic operators and processes. Lecture Notes in Mathematics, 2133 . Springer, Switzerland. ISBN 978-3-319-22836-5, 978-3-319-22837-2 (eBook)

Mukhamedov, Farrukh and Khakimov, Otabek (2015) Cyclic operators on topological vector spaces over non-archimedean valued fields. In: International Conference on Algebra, Analysis and Quantum Probability 2015, 10th-12th Sep. 2015, Tashkent, Uzbekistan. (Unpublished)

Mukhamedov, Farrukh and Kudaybergenov, Karimbergen (2015) Local derivations on subalgebras of τ-measurable operators with respect to semi-finite von neumann algebras. Mediterranean Journal of Mathematics, 12 (3). pp. 1009-1017. ISSN 1660-5454 (O), 1660-5446 (P)

Mukhamedov, Farrukh and Mohd. Taha, Mohd. Hafizuddin (2015) On the orthogonality preserving quadratic stochastic operators. AIP Conference Proceedings , 1660. 050057-1 -050057-8. ISSN 0094-243X (P), 1551-7616 (O)

Mukhamedov, Farrukh and Saburov, Mansoor and Khakimov, Otabek (2015) On p-adic Ising–Vannimenus model on an arbitrary order Cayley tree. Journal of Statistical Mechanics: Theory and Experiment, 2015 (5). P05032. ISSN 1742-5468 (O)

Mukhamedov, Farrukh and Supar, Nurul Akma (2015) On marginal processes of quadratic stochastic processes. Bulletin of the Malaysian Mathematical Sciences Society, 38 (3). pp. 1281-1296. ISSN 0126-6705

N

Nik Idris, Nik Ruzni and Abdullah, Mimi Hafizah (2015) A study on the effects of different levels of data on the overall meta-analysis estimates. Far East Journal of Mathematical Sciences (FJMS), 96 (1). pp. 73-86. ISSN 0972-0871

Nik Idris, Nik Ruzni and Misran, Nurul Afiqah (2015) Combining aggregate data and individual patient data in meta-analysis : an alternative method. In: 13th International Conference on Science and Engineering Research (ICSER), 16 - 17 Dec 2015, Asean Institute of Technology, Bangkok, Thailand. (Unpublished)

Nik Idris, Nik Ruzni and Misran, Nurul Afiqah (2015) Combining aggregate data and individual patient data in meta-analysis: an alternative method. MATTER: International Journal of Science and Technology, 1 (1). pp. 144-158. ISSN 2454-5880

Nik Idris, Nik Ruzni and Misran, Nurul Afiqah (2015) Integrating aggregate-data and individual-patient-data in meta-analysis: an empirical assessment and an alternative methodfor the two-stage approach. Modern Applied Science, 9 (13). pp. 237-246. ISSN 1913-1844 (P), 1913-1852 (O)

Nik Idris, Nik Ruzni and Misran, Nurul Afiqah (2015) A modified two-stage method for combining the aggregate-data and individual-patient-data in meta-analysis. Journal of Applied Sciences, 15 (10). pp. 1231-1238. ISSN 1812-5662 (O), 1812-5654 (P)

S

Saburov, Mansoor (2015) Cubic equations associated with p-adic potts models. In: The 2nd International Conference on Mathematical Sciences and Computer Engineering, 5-6 Feb 2015, Langkawi, Kedah Darul Aman, Malaysia.

Saburov, Mansoor (2015) Mathematical models of nonlinear consensus: time-invariant and time-varying cases. In: The 2nd International Conference on Mathematical Sciences & Computer Engineering Langkawi, Malaysia, February 5–6, 2015, 5-6t Feb 2015, Langkawi, Kedah Darul Aman, Malaysia.

Saburov, Mansoor (2015) Non-ergodic Lotka-Volterra operators. In: The 21st International Conference on “Difference Equations and Applications”, 19-25 Jul 2015, Bialystok, Poland.

Saburov, Mansoor (2015) On divergence of any order cesaaro mean of lotka-volterra operators. Annals of Functional Analysis, 6 (4). pp. 247-254. ISSN 2008-8752 (O)

Saburov, Mansoor (2015) On uniqueness of fixed points of positive quadratic stochastic operators. In: The 2nd International Conference on Mathematical Sciences & Computer Engineering, 5-6 Feb 2015, Langkawi, Kedah Darul Aman, Malaysia.

Saburov, Mansoor (2015) Quadratic stochastic operators on simplex. In: Mathematics Seminar 2015, 24th June, 2015, ICTP Leonardo da Vinci Building. (Unpublished)

Saburov, Mansoor (2015) A class of nonergodic lotka–volterra operators. Mathematical Notes, 97 (5). pp. 759-763. ISSN 0001-4346

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2015) Quadratic equations over p-adic fields and their applications in statistical mechanics. ScienceAsia, 41 (3). pp. 209-215. ISSN 1513-1874

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2015) On descriptions of all translation invariant p−adic gibbs measures for the potts model on the cayley tree of order three. Mathematical Physics, Analysis and Geometry, 18 (1). pp. 1-33. ISSN 1385-0172

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2015) Solvability of cubic equations over Q3. Sains Malaysiana, 44 (4). pp. 635-641. ISSN 0126-6039

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2015) The number of solutions of cubic equations over Q3. Sains Malaysiana, 44 (5). pp. 765-769. ISSN 0126-6039

Saburov, Mansoor and Yusof, Nur Atikah (2015) Quadratic stochastic operators having three fixed points. In: International Conference "Algebra, Analysis and Quantum Probability", 10-12 Sep 2015, Tashkent, Uzbekistan.

U

Uguz, Selman and Ganikhodjaev, Nasir and Dogan, Hasan (2015) The Hamiltonian three-parameter spaces of the q -state Potts model with three competing interactions on a Cayley tree. Journal of the Korean Physical Society, 66 (10). pp. 1467-1474. ISSN 0374-4884 (P) 1976-8524 (O)

This list was generated on Thu Nov 21 18:31:41 2019 +08.